# SDR AALA202205252570

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737
- Aircraft serial: 33348
- Aircraft time: 12,792 hours, 5,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT REAR ENTRY DOOR GIRT BAR CLIP IS VERY TIGHT. HARD TO REMOVE GIRT BAR FROM DOOR. ADJUSTED GIRT BAR HOLDING CLIPS. OPERATIONAL CHECK NORMAL.
